Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 15, NWS Great Falls, MT

November 2, 2007

NWS Great Falls, MT issued this high wind warning at Nov 2, 2007, 9:44 PM MDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2007, 9:44 PM MDT (03:44 UTC)
Expired
Nov 4, 2007, 9:11 AM MST
In force
36 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 030344
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
944 PM MDT FRI NOV 2 2007

...VERY STRONG WINDS TONIGHT ACROSS THE ROCKY MOUNTAIN
FRONT...AND POSSIBLY AGAIN SATURDAY EVENING INTO SUNDAY AFTERNOON
ACROSS PORTIONS OF NORTH CENTRAL MONTANA...

.A COUPLE STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA
THROUGH THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE
WINDS WILL CONTINUE THROUGH SUNDAY...AS A COLD FRONT CROSSES THE
REGION.

MTZ009-048-031145-
/O.NEW.KTFX.HW.W.0015.071103T0344Z-071103T1200Z/
/O.CON.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
944 PM MDT FRI NOV 2 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT SATURDAY FOR 
THE ROCKY MOUNTAIN FRONT...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY AFTERNOON FOR THE ROCKY MOUNTAIN FRONT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM MDT SATURDAY. ALSO...
A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON.

AS A WEATHER DISTURBANCE APPROACHES THE REGION TONIGHT...SUSTAINED
WINDS OF 25 TO 40 MPH WINDS WILL OCCUR ALONG THE ROCKY MOUNTAIN FRONT
TONIGHT. WINDS MAY GUST UP TO 65 MPH IN PASSES AND ALONG RIDGE
TOPS. WINDS ARE EXPECTED TO BEGIN DIMINISHING BY DAWN.

ON SATURDAY...AN EVEN STRONGER WEATHER DISTURBANCE WILL AFFECT THE
REGION...AND WINDS WILL ONCE AGAIN INCREASE ACROSS THE AREA
SATURDAY EVENING. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE.
HIGHER GUSTS...IN EXCESS OF 85 MPH...WILL BE POSSIBLE...ESPECIALLY
IN PASSES AND ALONG RIDGE TOPS. THE STRONG WINDS WILL CONTINUE
INTO SUNDAY MORNING AND SHOULD DECREASE THROUGH SUNDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS. 

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.


$$

MTZ010-012>014-044>046-049-050-031145-
/O.CON.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...
STANFORD
944 PM MDT FRI NOV 2 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY AFTERNOON ACROSS PORTIONS OF NORTH CENTRAL
MONTANA...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON. 

WINDS WILL INCREASE THE ACROSS THE AREA SATURDAY EVENING.
SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60
MPH. THE STRONG WINDS WILL CONTINUE INTO SUNDAY MORNING AND SHOULD
DECREASE THROUGH SUNDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

$$

COHEN/BLANK/MPJ
5 follow-up statements
000 
WWUS75 KTFX 031024
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
424 AM MDT SAT NOV 3 2007

.A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA
DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE
WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE
REGION.

MTZ012>014-044>046-049-050-031800-
/O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
/O.NEW.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
424 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING IN EFFECT FROM 6 PM MDT THIS EVENING TO 3 PM
MST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM MDT THIS EVENING TO
3 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS
OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE
STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE BEGINNING 
TO DECREASE DURING THE AFTERNOON.

TAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-031800-
/O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
/O.EXB.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
424 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST SUNDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH SUNDAY
AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH
GUSTS EXCEEDING 70 MPH. THE STRONG WINDS SHOULD BEGIN TO DECREASE
LATE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-031800-
/O.UPG.KTFX.HW.A.0016.071104T0000Z-071104T2200Z/
/O.EXT.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
424 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST SUNDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. OCCSASIONAL GUSTS IN EXCESS OF 80 MPH ARE
ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE
STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 031754
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1154 AM MDT SAT NOV 3 2007

.A COUPLE OF STRONG WEATHER DISTURBANCES WILL APPROACH MONTANA
DURING THE WEEKEND...BRINGING STRONG WINDS TO THE AREA. THESE
WINDS WILL CONTINUE THROUGH SUNDAY AS A COLD FRONT CROSSES THE
REGION.

MTZ009-010-048-040400-
/O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1154 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR
THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. OCCASIONAL GUSTS IN EXCESS OF 80 MPH ARE
ALSO POSSIBLE...ESPECIALLY IN PASSES AND ALONG RIDGE TOPS. THE
STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012>014-044>046-049-050-040400-
/O.CON.KTFX.HW.W.0016.071104T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
1154 AM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
TO 3 PM MST SUNDAY FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
TO 3 PM MST SUNDAY. 

WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS
OF 30 TO 40 MPH ARE POSSIBLE WITH GUSTS EXCEEDING 60 MPH. THE
STRONG WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE
BEGINNING TO DECREASE DURING THE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 040318
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
918 PM MDT SAT NOV 3 2007

MTZ012>014-044>046-049-050-041130-
/O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
918 PM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR 
PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. 

WINDS WILL INCREASE ACROSS THE AREA THIS EVENING. SUSTAINED WINDS
OF 30 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE POSSIBLE. THE
STRONG WINDS WILL DECREASE SUNDAY AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-041130-
/O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
918 PM MDT SAT NOV 3 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY FOR 
THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SUNDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE
OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS
THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT
TIMES. THE STRONG WINDS WILL BEGIN TO DECREASE BY LATE SUNDAY
AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 041118
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
418 AM MST SUN NOV 4 2007

MTZ012>014-044>046-049-050-041800-
/O.CON.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
418 AM MST SUN NOV 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON FOR PORTIONS OF NORTH CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS EXCEEDING 60 MPH ARE
POSSIBLE. THE STRONG WINDS WILL DECREASE THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-041800-
/O.CON.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
418 AM MST SUN NOV 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 25 TO 40 MPH WILL CONTINUE ALONG WITH GUSTS
IN EXCESS OF 70 MPH. AREAS WEST OF HIGHWAY 89 COULD SEE
OCCASIONAL GUSTS IN EXCESS OF 80 MPH...WITH EXPOSED LOCATIONS
THROUGH PASSES AND ALONG RIDGE TOPS POSSIBLY EXCEEDING 100 MPH AT
TIMES. THE STRONG WINDS WILL DECREASE THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER
INFORMATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 041611
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 AM MST SUN NOV 4 2007

MTZ012>014-044>046-049-050-041715-
/O.CAN.KTFX.HW.W.0016.000000T0000Z-071104T2200Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD
911 AM MST SUN NOV 4 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED ACROSS NORTH
CENTRAL MONTANA. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS
DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND
GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT THROUGH
THE EARLY AFTERNOON HOURS.

$$

MTZ009-010-048-041715-
/O.CAN.KTFX.HW.W.0015.000000T0000Z-071104T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
911 AM MST SUN NOV 4 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

STRONG AND GUSTY WESTERLY WINDS HAVE DISSIPATED THE ROCKY MOUNTAIN
FRONT. A SURFACE COLD FRONT MOVING THROUGH THE REGION IS
DISRUPTING THIS STRONG WESTERLY FLOW...HOWEVER NORTHERLY WIND
GUSTS ASSOCIATED WITH THE FRONTAL PASSAGE WILL BE EVIDENT DURING
THE NEXT SEVERAL HOURS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 2, 9:37 PM MDT, 7 minutes earlier.

Area forecast discussion, Nov 2, 9:37 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 PM MDT FRI NOV 2 2007

.UPDATE...
HAVE ISSUED A HIGH WIND WARNING FOR THE REST OF TONIGHT FOR THE
ROCKY MOUNTAIN FRONT. HAVE ALREADY RECEIVED A REPORT OF HIGH WINDS
IN THAT AREA. FORECAST DATA FAVORS HIGH WINDS FOR TONIGHT IN THAT
AREA. LOOKS LIKE A LITTLE LULL IN THE MORNING BEFORE WINDS PICK UP
LATER SATURDAY. HAVE DECIDED TO LEAVE THE HIGH WIND WATCH FOR SAT
NIGHT INTO SUNDAY FOR THE EAST SLOPES AS IS BUT LOOKS PRETTY GOOD
FOR HIGH WINDS. OTHERWISE INCREASED WINDS OVER THE PLAINS FOR
TONIGHT...IN SOME AREAS BASED ON WHAT IS OCCURRING. IN LINE WITH
THIS HAVE RAISED LOW TEMPERATURES. ALSO RAISED LOWS OVER PORTIONS
OF SW MT BASED IN PART ON TEMPERATURES BEING QUITE A BIT WARMER
THAN WHAT GUIDANCE FORECAST AS OF 9 PM. DECIDED TO LEAVE IN THE
SLIGHT CHANCE OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT FOR
LATER TONIGHT. LATEST MODEL GUIDANCE DOES SHOW SOME INCREASE IN
MOISTURE DURING THAT TIME FRAME ALONG WITH SOME WEAK LIFT. BLANK/COHEN

&&

AVIATION...
UPDATED 2320Z.
NORTHWESTERLY FLOW ALOFT WILL CONTINUE OVER NORTH
CENTRAL AND SOUTHWEST MONTANA TONIGHT AND SATURDAY. SOUTHWEST TO
WEST SURFACE WINDS WILL CONTINUE TO INCREASE AS A LOW PRESSURE
TROUGH DEVELOPS EAST OF THE CONTINENTAL DIVIDE AND DOWNSLOPE
PRESSURE GRADIENTS TIGHTEN. LOCALLY STRONG WIND GUSTS OF 40 TO 50
KNOTS ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT DURING THIS
PERIOD. BROKEN MID TO HIGH LEVEL CLOUDS ARE EXPECTED ACROSS THE
REGION WITH VFR CONDITIONS PREVAILING. MPJ

&&

.PREV DISCUSSION... (ISSUED 520 PM MDT FRI NOV 2 2007)

DISCUSSION...

TONIGHT THROUGH SUNDAY...AN UPPER LEVEL RIDGE BUILDS OVER THE WEST
COAST WITH SEVERAL SHORTWAVES MOVING THROUGH WEST FLOW ALOFT...A
WEAK SHORTWAVE THIS EVENING AND A STRONGER ONE BY LATE SATURDAY.
STRONG WINDS WILL DEVELOP WITH THE PASSAGE OF THIS THE SHORTWAVE
LATE SATURDAY AND A HIGH WIND WATCH WILL BE CONTINUED SATURDAY
EVENING THROUGH SUNDAY AFTERNOON FOR PORTIONS OF THE NORTH AND
CENTRAL ZONES. A COLD FRONT ASSOCIATED WITH THIS SHORTWAVE WILL
BRING COOLER AIR AND PRECIPITATION ACROSS THE ZONES SUNDAY. MOST
PRECIP WILL BEGIN AS RAIN AND CHANGE TO SNOW AS THE FRONT MOVES
SOUTH. THE AIRMASS WARMS AND TEMPS RISE THROUGH SATURDAY BEFORE
COOLING WITH THE COLD FRONT PASSAGE ON SUNDAY. ZELZER

SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...A BRISK WEST TO NORTHWEST
FLOW ALOFT WILL RESIDE OVER THE REGION DURING THIS PERIOD. EXPECT A
BIT COOLER AIR TO MOVE INTO THE AREA SUNDAY NIGHT THROUGH
MONDAY...AS THE MAIN EFFECTS OF A COLD FRONT FRONT THAT MOVES
THROUGH EASTERN MONTANA JUST CLIP CENTRAL MONTANA. THUS SLIGHTLY
COOLER AIR AND A CHANCE FOR SNOW WILL RESIDE OVER THE ARE SUNDAY
NIGHT AND MONDAY...WITH THE BEST CHANCE FOR ANY ACCUMULATING SNOW IN
THE MOUNTAINS. BY TUESDAY...THE UPPER LEVEL RIDGE BEGINS TO REBUILD
OVER THE PACIFIC NORTHWEST...ALLOWING FOR SLIGHTLY ABOVE NORMAL
TEMPERATURES TO SLOWLY MOVE BACK INTO THE AREA FOR TUESDAY AND
WEDNESDAY AFTERNOONS. THE AIRMASS WILL BE FAIRLY DRY AND LITTLE TO
NO PRECIPITATION IS EXPECTED OVER THE AREA. BRUSDA

THURSDAY AND FRIDAY...LATEST MODELS INDICATE A WEST TO NORTHWEST
FLOW ALOFT WITH A WEAK PACIFIC DISTURBANCE FLOWING THROUGH. A CHANCE
FOR MAINLY MOUNTAIN SNOW SHOWERS THROUGH THE PERIOD. TEMPERATURES
ARE EXPECTED TO BE NEAR NORMAL. SAUCIER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  40  61  42  49 /   0   0   0  30
CTB  35  54  39  42 /   0   0   0  30
HLN  31  58  37  50 /   0   0  10  20
BZN  29  60  26  55 /   0   0   0  10
WEY  24  45  23  45 /   0   0   0  10
DLN  31  55  30  55 /   0   0   0  10
HVR  34  60  39  46 /   0   0   0  20
LWT  33  58  37  46 /   0   0   0  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
FOR MTZ009-010-012>014-044>046-048>050.

HIGH WIND WARNING UNTIL 6 AM MDT SATURDAY FOR MTZ009-048.

&&

SHORT TERM...BLANK/COHEN
LONG TERM...MPJ
AVIATION...MPJ

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 2, 5:16 AM MDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
516 AM MDT FRI NOV 2 2007

MTZ009-010-012>014-044>046-048>050-031130-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-
516 AM MDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON. WEST WINDS 20 TO 40 MPH WITH GUSTS IN EXCESS OF
60 MPH ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-015-047-051>055-031130-
BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER-
MEAGHER-GALLATIN-
516 AM MDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 4:24 AM MDTHigh Wind WarningTFX30 hr

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.